MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER
Model Number 5913190
Medical Device Problem Codes Malposition of Device (2616); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for all the four reported malfunctions was provided, therefore lot history reviews were performed.The devices were not returned to the manufacturer for evaluation; however medical records were provided and reviewed for all the four malfunctions.The investigation for the four reported malfunctions are confirmed for tilt and perforation.Based on the available information, the definitive root cause is unknown.The devices are labeled for single use.(corporate lot no - gfzf3889).
 
Event or Problem Description
This report summarizes four malfunctions.A review of the reported information indicated that model dl900j vena cava filter allegedly experienced perforation and tilt.This information was received from various sources.The four malfunctions involved patients with no consequences.Of the four malfunctions, one male and three females ages were reported ranging from 44 to 77.The weight of one patient was (b)(6) kgs and the remaining patient weights are unknown.

Brand Name
DENALI JUGULAR SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11219798
Report Number2020394-2021-80095
Device Sequence Number3556584
Product Code DTK
UDI-Device Identifier00801741013836
UDI-Public(01)00801741013836
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5913190
Device Catalogue NumberDL900J
Device Lot NumberGFYL3340, GFZK3565, GFYL1979
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2020
Initial Report FDA Received Date01/23/2021
Patient Sequence Number1